Die Einschließung von Eigenwerten normaler Matrizen

Helmut Wielandt

Mathematische Annalen (1949/1950)

  • Volume: 121, page 234-241
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Wielandt, Helmut. "Die Einschließung von Eigenwerten normaler Matrizen." Mathematische Annalen 121 (1949/1950): 234-241. <http://eudml.org/doc/160181>.

author = {Wielandt, Helmut},
journal = {Mathematische Annalen},
keywords = {Linear algebra, polynomials},
pages = {234-241},
title = {Die Einschließung von Eigenwerten normaler Matrizen},
url = {http://eudml.org/doc/160181},
volume = {121},
year = {1949/1950},

AU - Wielandt, Helmut
TI - Die Einschließung von Eigenwerten normaler Matrizen
JO - Mathematische Annalen
PY - 1949/1950
VL - 121
SP - 234
EP - 241
KW - Linear algebra, polynomials
UR - http://eudml.org/doc/160181
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.